MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3465-24
Medical Device Problem Code Flushing Problem (1252)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned; thus the failure mode reported was not confirmed and no root cause could be determined.No lot number was provided; therefore, device history record (dhr) review could not be completed.If the product is returned, this complaint will be reopened for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that, when the nurse accessed the port, she was not able to flush the line.A different saline flush was used, but it did not flush.She de-accessed the patient and re-accessed with another port needle and was able to flush.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS POWER P.A.C. SAFETY HUBER NEE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397426
Report Number3012307300-2022-18454
Device Sequence Number12013749
Product Code FPA
UDI-Device Identifier10610586033049
UDI-Public10610586033049
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3465-24
Device Catalogue Number21-3465-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown